MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy the device could not be inserted.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a different device.Due to the different device the surgeon switched to a different anchor technique to finish the surgery successfully.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual evaluation, it was noted that the distal end of the driver is bent.The cause of this condition usually is the excessive force used prying and/or leveraging the device.The cause remains misuse.

Brand Name
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16263287
Report Number1220246-2023-06169
Device Sequence Number11805569
Product Code MBI
UDI-Device Identifier00888867362901
UDI-Public00888867362901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Device Catalogue NumberAR-3652SP
Device Lot Number15002753
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown